A Comment on A Dispute on Keynes's Mathematics

Littleboy B. (1982) A Comment on A Dispute on Keynes's Mathematics. Economic Analysis and Policy, 12 1: 61-62. doi:10.1016/S0313-5926(82)50006-9


Author Littleboy B.
Title A Comment on A Dispute on Keynes's Mathematics
Journal name Economic Analysis and Policy   Check publisher's open access policy
ISSN 0313-5926
Publication date 1982
Sub-type Article (original research)
DOI 10.1016/S0313-5926(82)50006-9
Volume 12
Issue 1
Start page 61
End page 62
Total pages 2
Publisher Elsevier
Subject 2002 Cultural Studies
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 09 Aug 2016, 04:38:55 EST by System User